# SDR P5CA9600283

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Punctured
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HAND INBOARD FOREFLAP PUNCTURED ON LOWER SURFACE NEAR CENTER.  REMOVED DAMAGED AREA AND APPLIED FIBERGLASS REPAIRS IAW SRM 51-40-15.
